Publication:
Kink propagation through disordered media

Loading...
Thumbnail Image
Identifiers
ISSN: 1050-2947 (print version)
ISSN: 1094-1622 (online version)
Publication date
1992-06-15
Defense date
Advisors
Tutors
Journal Title
Journal ISSN
Volume Title
Publisher
American Physical Society
Impact
Google Scholar
Export
Research Projects
Organizational Units
Journal Issue
Abstract
Using a collective-coordinate approach, we study kink propagation along nonlinear systems with local, randomly distributed inhomogeneities. We develop a general method to compute dynamical variable statistics which can be generalized to a number of soli ton-bearing systems, and we apply it to the sine-Gordon equation as an example.
Description
Keywords
Bibliographic citation
Physical Review A, vol. 45, n. 12, 15 june 1992. Pp. 8867-8873